MAUDE Adverse Event Report: MEDLINE INDUSTRIED LP MEDLINE; GLOVE,EXAM,NITRILE,PF,SELECT,SM

MEDLINE INDUSTRIED LP MEDLINE; GLOVE,EXAM,NITRILE,PF,SELECT,SM
Catalog Number TRG500S
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the customer that gloves rip easily when putting on, over 50% tear rate, gloves fused together (pull 1 and get 4 or 5), gloves tear when pulling out of the box.There are no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported by the customer that gloves rip easily when putting on, over 50% tear rate, gloves fused together (pull 1 and get 4 or 5), gloves tear when pulling out of the box.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,NITRILE,PF,SELECT,SM
Manufacturer (Section D)
MEDLINE INDUSTRIED LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093-2753
MDR Report Key25752827
Report Number1417592-2026-04725
Device Sequence Number10087181
Product Code LZA
UDI-Device Identifier10888277414211
UDI-Public10888277414211
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K211604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTRG500S
Device Lot NumberMP512216113
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown